Homogenized Model of Diffusion in Porous Media with Nonlinear Absorption on the Boundary

  • M. V. Goncharenko
  • L. O. Khilkova


We consider a boundary-value problem used to describe the process of stationary diffusion in a porous medium with nonlinear absorption on the boundary. We study the asymptotic behavior of the solution when the medium becomes more and more porous and denser located in a bounded domain $Q$. A homogenized equation for the description of the main term of the asymptotic expansion is constructed.
How to Cite
GoncharenkoM. V., and KhilkovaL. O. “Homogenized Model of Diffusion in Porous Media With Nonlinear Absorption on the Boundary”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 9, Sept. 2015, pp. 1201-16, https://umj.imath.kiev.ua/index.php/umj/article/view/2059.
Research articles